# SDR ABXA030038

- Difficulty date: January 2, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 62,041 hours, 65,754 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 39132492
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR NR 2 BEAM FORWARD FITTING CRACKED AT FASTENER.  REPLACED FITTING IAW DC-9 SRM 51-30-5.
